Zoloft Weight Loss Information

When taking Zoloft weight loss is something you may need to consider. Some people find that they gain weight as a result of taking Zoloft, while others find it easier to lose weight because they have more energy and are more active.

Depending on how the Zoloft reacts with your body chemistry, it can have a wide range of side effects. One of the most common side effects is weight gain. However, not all people who take Zoloft gain weight. In fact, many people find that they start losing weight as soon as they start taking antidepressants. This is largely due to the fact that the antidepressants give them more energy, allowing them to be more active as they go about their day-to-day activities.

If you are taking Zoloft weight loss is something you should definitely discuss with your doctor; particularly if you are currently overweight or are worried about the possibility of gaining weight while taking the medication. Your doctor can advise you on ways to counteract any potential side effects and make recommendations for how to minimize weight gain.

On the other hand, if you notice that you start losing weight after you begin taking Zoloft, you also may want to talk to your doctor to rule out any other medical conditions. Unexplained weight loss is something that should always be investigated by a medical professional. However, in many cases it is simply the result of increased energy levels caused by eliminating depression.

As always, it is also good idea to follow a healthy diet and exercise plan while taking Zoloft. This will help minimize any potential weight gain, allowing you to treat your depression without changing your body shape. Ask your doctor to help you put together a diet and fitness plan that is well suited to your current state of health and your physical ability level.

It is also important to note that many people see no effect at all on their weight from taking Zoloft. Again, your individual results will vary depending on your personal body chemistry and how it reacts to the medication. You may also find that you experience initial weight loss or weight gain when you start the medication, but that it levels off over time. Your body may just need time to adjust.

Anytime you start a new medication, it can be difficult to know how your body will react. In the case of Zoloft, it could lead to weight gain or weight loss, or it could have no effect at all. The only way to know for sure is to start taking the medication and monitor how it affects your body. Discuss any concerns that you have with your doctor, and come up with a plan that incorporates healthy foods and regular exercise to minimize the chances of gaining weight. When taking Zoloft weight loss is definitely possible. Its just a matter of figuring out how the medication affects your body, and then adjusting your routine accordingly to compensate for any unexpected changes.

(Visited 2 times, 1 visits today)

Share and Enjoy

  • Facebook
  • Twitter
  • Delicious
  • LinkedIn
  • StumbleUpon
  • Add to favorites
  • Email
  • RSS

Leave a Reply